# SDR C2XA04SH139

- Difficulty date: March 4, 2004
- Submitted: March 6, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE NUMBER FIVE EMERGENCY AISLE PATH LIGHT WOULD NOT ILLUMINATE DURING AN OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FIVE AISLE PATH LIGHT ASSEMBLY IAW EMB 145 SRM 33-50-12.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
